Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nate16

Not Again...

Recommended Posts

Well I'm about 3 or 4 months post accutane. I thought I was done with acne forever. WRONG. Just like every single other acne treatment I tried, it came back. I will say it's not as bad as it was before accutane, and my skin looks a lot healthier. Just I'm getting random breakouts where I shave on my face and trust me I have bought and tried every single sensitive skin shaving product out there and tried for a week. Nothing works.

I am also now getting random pimples in my eyebrows??? None of these pimples are like huge and nasty like they were before, they are just persistant and shouldn't be there after I was on the most powerful acne drug for 7 months. What the hell am I supposed to do now...?

I am trying to treat it with over the counter benzol peroxide and cetaphil gentle cleansers and moisturizers. Hopefully this is just a phase, I have no idea. But for those accutane users out there who think that the chance of acne recurrence is slim, that's exactly what I thought. And I am not going back on it again as it did major damage to my body. I have to use special caffeine and vitamin rich shampoos just to keep my hair. Also my night vision is completely ruined, I can't drive at night at all any more which sucks.

Any one else had this issue after accutane?

Share this post


Link to post
Share on other sites

I was the same as you. Started breaking out again a few months after my course. Is your skin oily again? Thats usually who has problems after their course. I would suggest you get on some kind of steady topical treatment right away to tackle it before it gets out of control. I didnt and I had to start for scratch.

Share this post


Link to post
Share on other sites

I had a similar experience. After THREE course, acne gradually cam back so i think its safe to say it won't work long term. I am now on The Regimen which i started the day after my last pill. It totally cleared up my forehead and cheek acne. I still struggle with chin acne but i'm gonna give it more time before declaring it a failure (only 2.5 months in). Get on a topical ASAP and maybe start addressing stuff like diet to see if that helps

Good Luck!

Share this post


Link to post
Share on other sites

Ok, well I have been religious about my skin care since this post. Which I hate because I'm a guy, and in this day and age, apparently caring for your skin is judged as feminine. But thats a whole other rant lol.

Anyways, my skin is clearing up gradually, and I can say my skin is more responsive to topicals after my course of accutane. Right now I only have about 6 pimples, which is better than what I looked like before accutane. I also noticed my face doesn't tan as evenly as the rest of my body... I don't know if its the concoction of benzol peroxide (which is a bleach), salycitic acid, vitamin A, adapelene, and countless other chemicals that have done damage to my face since I was about 11.

Hopefully I can clear all the way back up, but for about a month after accutane I enjoyed not having to wash my face and apply creams and gels.

Share this post


Link to post
Share on other sites

Which I hate because I'm a guy, and in this day and age, apparently caring for your skin is judged as feminine.

That's so sad.

But, worse: caring for your skin is also judged as acrotic. It makes you become the boy, or the girl, that loves to spend a lot of time in the bathroom.

But personnally, I hate it. I'd like so much wake up, everyday, with clear skin, without BP, without Epiduo, without moisturizer and cleanser.

And have fun without thinking "how will I wash my face and use the creams in this situation?"

I also noticed my face doesn't tan as evenly as the rest of my body... I don't know if its the concoction of benzol peroxide (which is a bleach), salycitic acid, vitamin A, adapelene, and countless other chemicals that have done damage to my face since I was about 11.

Don't you expose to the sun with sun cream? Or maybe it's a reaction of your skin to something...

Edited by Mandarine

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×